Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Integral representations of cyclic groups acting on relative holomorphic differentials of deformations of curves with automorphisms
HTML articles powered by AMS MathViewer

by Sotiris Karanikolopoulos and Aristides Kontogeorgis PDF
Proc. Amer. Math. Soc. 142 (2014), 2369-2383 Request permission


We study integral representations of holomorphic differentials on the Oort-Sekiguchi-Suwa component of deformations of curves with cyclic group actions.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14H37
  • Retrieve articles in all journals with MSC (2010): 14H37
Additional Information
  • Sotiris Karanikolopoulos
  • Affiliation: Institut für Mathematik, Freie Universität Berlin, Arnimallee 3, 14195 Berlin, Germany
  • MR Author ID: 981743
  • Email:
  • Aristides Kontogeorgis
  • Affiliation: Department of Mathematics, University of Athens, Panepistimioupolis, 15784 Athens, Greece
  • MR Author ID: 638098
  • ORCID: 0000-0002-6869-8367
  • Email:
  • Received by editor(s): March 13, 2012
  • Received by editor(s) in revised form: August 12, 2012
  • Published electronically: April 3, 2014
  • Additional Notes: The first author was supported by a Dahlem Research School and Marie Curie Cofund fellowship and is also a member of the SFB 647 project: Space–Time–Matter, Analytic and Geometric Structures
    The second author was supported by the Project “Thalis, Algebraic modelling of topological and Computational structures”. The Project ‘THALIS” is implemented under the Operational Project “Education and Life Long Learning” and is co-funded by the European Union (European Social Fund) and National Resources (ESPA)
  • Communicated by: Matthew A. Papanikolas
  • © Copyright 2014 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 142 (2014), 2369-2383
  • MSC (2010): Primary 14H37
  • DOI:
  • MathSciNet review: 3195760